# SDR CALA2025111811301

- Difficulty date: November 16, 2025
- Submitted: November 18, 2025
- Operation: Air carrier
- Aircraft: N14237
- Make and model: Boeing 737824
- Aircraft serial: 28802
- Aircraft time: 80,115 hours, 29,985 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 143A524033
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN STA 540 FLOORBEAM CRACKED BETWEEN BL0 AND LBL 24.  REMOVED AND REPLACED THE FLOORBEAM IAW SRM 51-40-02-0G-0, & DWG 143A5240.  DRILLED FASTENER HOLES FOR FLOOR PANEL IAW SRM 51-40-05-0G-0, DWG 144A5800 REV B, & DWG 144A5810.
